# SDR DALA2025111708385

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 AA. AD. INITIAL INSPECTION: AFT FLOOR FITTING DOES NOT GET THE MINIMUM ENGAGEMENT DIMENSION FOR THE GIRT BAR SLIDER AT L1 DOOR IN REF. AMDS 2561-01257-01A STEP 14 B. CORRECTIVE ACTION. GIRT BAR 1L, 4L & 4R WERE REPAIR PER PRI 630301-14 REV 1 AND ERA 630301-14AD REV ORIGINAL SECTION I. (1305706)
